# SDR QMLA2011011211006

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N407UH
- Make and model: Bell 407
- Aircraft serial: 53345
- Aircraft time: 5,971 hours, 21,465 cycles
- Engine: Allsn 250C47B
- Engine time: 5,635 hours, 14,573 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Part serial: A3633
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,679 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE AIRWORTHINESS CHECK FOUND 2 CRACKS IN THE L/E OF ONE OF THE MAIN ROTOR BLADES.
